# SDR ASOA2012102302390

- Difficulty date: October 8, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 19,951 hours, 18,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS INDICATION NOTED APPROX .3" IN LENGTH 90 PERCENT FSH FAILED NDT INSPECTION.  ON REMOVAL OF LINTEL FITTING ASSY, FOUND UPPER INTERCOSTAL TO BE CRACKED.  R & R UPPER LINTEL FITTING ASSY INTERCOSTAL IAW SRM 51-40-11, 51-42-06 AND 51-42-13.  REPAIRED PER ECTC REO 601R-53-61-1230 AND GREO 601R-53-61-1230, REV F DATED 10/31/11.  FOUND TO BE SATISFACTORY.
